RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2003, Volume 48, Issue 1, Pages 198–204 (Mi tvp312)  

Short Communications

Representation of a class of semimartingales as stable integrals. Part 2

P. Zanzotto

University of Udine

Abstract: A result is given that completes those in a preceding paper of the author [Theory Probab. Appl., 43 (1998), pp. 666–676].

Keywords: semimartingales without continuous martingale part, jump-measure, compensator, strictly $\alpha$-stable Lévy processes, stable integrals, representation formulas.

DOI: https://doi.org/10.4213/tvp312

Full text: PDF file (1134 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2004, 48:1, 181–188

Bibliographic databases:

Received: 17.05.2000
Language:

Citation: P. Zanzotto, “Representation of a class of semimartingales as stable integrals. Part 2”, Teor. Veroyatnost. i Primenen., 48:1 (2003), 198–204; Theory Probab. Appl., 48:1 (2004), 181–188

Citation in format AMSBIB
\Bibitem{Zan03}
\by P.~Zanzotto
\paper Representation of a class of semimartingales as stable integrals. Part~2
\jour Teor. Veroyatnost. i Primenen.
\yr 2003
\vol 48
\issue 1
\pages 198--204
\mathnet{http://mi.mathnet.ru/tvp312}
\crossref{https://doi.org/10.4213/tvp312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2013416}
\zmath{https://zbmath.org/?q=an:1058.60032}
\transl
\jour Theory Probab. Appl.
\yr 2004
\vol 48
\issue 1
\pages 181--188
\crossref{https://doi.org/10.1137/S0040585X980166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220694300015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp312
  • https://doi.org/10.4213/tvp312
  • http://mi.mathnet.ru/eng/tvp/v48/i1/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:168
    Full text:97
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020